# SDR DALA2022121908207

- Difficulty date: December 13, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS PIN EXTENSION ON ROTARY SNUBBER AT 4 LH DOOR.     DAMAGE ROTARY SNUBBER WAS REPLACED BY SERVICIABLE IAW AMM 52-11.
